# SDR CA951228005

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: DT2RA7
- Condition: Frozen
- Location: Flap Limit
- Part time: 1,414 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN)JUST AFTER TAKEOFF THE CREW SELECTED FLAPS UP WITH NO CORRESPONDING MOVEMENT. AIRCRAFT RETURNED TO BASE AND INVESTIGATION FOUND THE MICRO SWITCHES FROZEN, PROBABLY FROM THE PREVIOUS NIGHTS WASHING OF  THE AIRCRAFT. SWITCHES CLEANED, DRIED AND SYSTEM CHECKED OUT SERVICEABLE.
